MathSciNet Relay Station
MathSciNet bibliographic data
MR2672924 (2011j:60202) 60H25 (34A25)
Cortés, J.-C.; Jódar, L.; Camacho, F.; Villafuerte, L. Random Airy type differential equations: mean square exact and numerical solutions. Comput. Math. Appl. 60 (2010), no. 5, 1237–1244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement